| Model Number |
M006580010 |
| Medical Device Problem Codes |
Poor Quality Image (1408); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/03/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis; therefore a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2019 that a genesys hta control unit was used in a procedure performed on (b)(6) 2019.According to the complainant, during procedure and outside the patient, the screen of the console started flashing different colors then went black.The procedure was cancelled due to this event.Boston scientific has been unable obtain additional information regarding the circumstances surrounding this event to date.Should additional relevant details become available a supplemental report will be submitted.